# SDR DALA2020021801200

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 902-924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CENTER WING UPPER SKIN STA 902 TO 924 BTW X=-44 TO X=-60 AT WING BOX AREA MRB 57-331-02 (CPAX) SUMMARY; OF NRC 00884, CORROSION LEVEL 1 , CORROSION ON CENTER WING UPPER SKIN STA 902 TO 924 BTW X=-44 TO X=-60 AT WING BOX AREA WAS REMOVED REMAINING WITHIN LIMITS PER MD-90 SRM 51-10-03 PAR 26 VOL. II ETI-90-20-007 REV. ORIG. AND ER/A 585124-14 REV . ORIGINAL ASSOCIATED ER/A 14-585124 ADDED FOR AC 9208 LOG-PAGE UPDATED (1494812)
